Free access
Issue
ESAIM: M2AN
Volume 37, Number 1, January/February 2003
Page(s) 41 - 62
DOI http://dx.doi.org/10.1051/m2an:2003021
Published online 15 March 2003
  1. D.P. Bertsekas, Constrained Optimization and Lagrange Mulitpliers. Academic Press, New York (1982).
  2. M. Bergounioux, M. Haddou, M. Hintermüller and K. Kunisch, A comparison of a Moreau-Yosida based active strategy and interior point methods for constrained optimal control problems. SIAM J. Optim. 11 (2000) 495-521. [CrossRef] [MathSciNet]
  3. M. Bergounioux, K. Ito and K. Kunisch, Primal-dual strategy for constrained optimal control problems. SIAM J. Control Optim. 37 (1999) 1176-1194. [CrossRef] [MathSciNet]
  4. Z. Dostal, Box constrained quadratic programming with proportioning and projections. SIAM J. Optim. 7 (1997) 871-887. [CrossRef] [MathSciNet]
  5. R. Glowinski, Numerical Methods for Nonlinear Variational Problems. Springer Verlag, New York (1984).
  6. R. Glowinski, J.L. Lions and T. Tremolieres, Analyse Numerique des Inequations Variationnelles. Vol. 1, Dunod, Paris (1976).
  7. M. Hintermüller, K. Ito and K. Kunisch, The primal-dual active set strategy as semi-smooth Newton method. SIAM J. Optim. (to appear).
  8. R. Hoppe, Multigrid algorithms for variational inequalities. SIAM J. Numer. Anal. 24 (1987) 1046-1065. [CrossRef] [MathSciNet]
  9. R. Hoppe and R. Kornhuber, Adaptive multigrid methods for obstacle problems. SIAM J. Numer. Anal. 31 (1994) 301-323. [CrossRef] [MathSciNet]
  10. K. Ito and K. Kunisch, Augmented Lagrangian methods for nonsmooth convex optimization in Hilbert spaces. Nonlinear Anal. 41 (2000) 573-589. [CrossRef] [MathSciNet]
  11. K. Ito and K. Kunisch, Optimal control of elliptic variational inequalities. Appl. Math. Optim. 41 (2000) 343-364. [CrossRef] [MathSciNet]
  12. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications. Academic Press, New York (1980).
  13. D.M. Troianello, Elliptic Differential Equations and Obstacle Problems. Plenum Press, New York (1987).
  14. M. Ulbrich, Semi-smooth Newton methods for operator equations in function space. SIAM J. Optim. (to appear).

Recommended for you